# SDR AALA20090929TUL01

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 31,054 hours, 12,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004213
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT MIA TO MEX.  CREW REPORTED TRAILING EDGE FLAPS WOULD NOT EXTEND ON APPROACH.  LANDED WITHOUT INCIDENT.  REPLACED NUMBER THREE FLAP SKEW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
